Time-scale transformations of discrete time processes
Article first published online: 11 OCT 2004
Journal of Time Series Analysis
Volume 25, Issue 6, pages 873–894, November 2004
How to Cite
Jordà, . Ò. and Marcellino, M. (2004), Time-scale transformations of discrete time processes. Journal of Time Series Analysis, 25: 873–894. doi: 10.1111/j.1467-9892.2004.00383.x
- Issue published online: 11 OCT 2004
- Article first published online: 11 OCT 2004
- First Version received February 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!